Volume 12, April 2008
|Page(s)||58 - 93|
|Published online||13 November 2007|
Asymptotic behavior of the hitting time, overshoot and undershoot for some Lévy processes
Département de mathématiques, Institut Élie
Cartan,Université Henri Poincaré, BP 239, 54506 Vandœ
uvre-lès-Nancy cedex, France; firstname.lastname@example.org; email@example.com
2 ESSTIN, 2 rue Jean Lamour, Parc Robert Bentz, 54500 Vandœuvre-lès-Nancy, France; firstname.lastname@example.org
Let (Xt, t ≥ 0) be a Lévy process started at 0, with Lévy measure ν. We consider the first passage time Tx of (Xt, t ≥ 0) to level x > 0, and Kx := XTx - x the overshoot and Lx := x- XTx- the undershoot. We first prove that the Laplace transform of the random triple (Tx,Kx,Lx) satisfies some kind of integral equation. Second, assuming that ν admits exponential moments, we show that converges in distribution as x → ∞, where denotes a suitable renormalization of Tx.
Mathematics Subject Classification: 60E10 / 60F05 / 60G17 / 60G40 / 60G51 / 60J65 / 60J75 / 60J80 / 60K05
Key words: Lévy processes / ruin problem / hitting time / overshoot / undershoot / asymptotic estimates / functional equation.
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.